# SDR SWIA202052663

- Difficulty date: August 2, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL MATING SURFACE ON FUSELAGE SKIN AND FAIRING PANEL 191AB HAS CORROSION ON VARIOUS MOUNTING FASTENER HOLES, MARKED.  C-CHECK RO 9/21/2020.  COMPLIED WITH PERMANENT REPAIR FUSELAGE SKIN UNDER 191AB, REF REO.  DAMAGE WITHIN LIMITS, VERIFIED ALL STEPS COMPLIED WITH, RESTORED FINISH.
